Doctor insights on:
Anxiety Medication With Prescribed Stimulants
C-Section Anxiety: Thank you for informing about Anxiety, brain lesion, Vision problems and taking Clonazepam, Fluoxetine, Quinidine. Please see a Neurologist for Diagnosis and Treatment. See a Psychiatrist for •Benefits and side effects of Clonazepam, Fluoxetine •Therapy •Breathing Relaxation •Visual Imagery •Preparation for C-Section for you and your family •Leave to Anesthesiologist for anti-anxiety medication ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Severe anxiety, medication not working anymore, and losing ability to cope. Cannot handle children, work, and the like. What to do?
Anxiety: Best option is to partner with your psychiatrist closely to develop a medication regimen and behavioral therapy to combat your anxiety. There are many combination therapies (eg, Pristiq (desvenlafaxine) or other SNRI + Lyrica or other GABA agonist) that can be employed to help your symptomatically. Hope that helps! ...Read more
Recovering from Bell's Palsy, and my neuro suggested I increase my anxiety medication to help with my stress (very insecure about my face). What side effects can happen when transitioning from 10 mg of Lexapro to 20 mg? And how gradually should I?
Couple impressions: First, regarding your Bell's palsy, the typically recovery rate is approx. 92.5%, so odds are with you. Secondly, the Lexapro (escitalopram) may take about 3-4 weeks to optimally benefit, and you may not need to go to 20 mg. Lastly, Lexapro (escitalopram) is an antidepressant, and anxiety may respond better to a specific agent in that category. Do you need a Concierge appt? ...Read moreSee 3 more doctor answers
Is it safe to continue taking antidepressants and anxiety medication with a liver ALT reading of 54 U/L? Is it dangerously high?
That depends: You didn't say which specific medications you take. We don't know anything about your overall health. The risks involved would need to be balanced with the severity of your mental health problems and how your symptoms improve on medication. I would talk to your prescribing provider about this. ...Read more
I take 150 mg. Amitriptyline at night for anxiety and depression. Does drinking caffeine takes away the benefits of the medication?
Can add to anxiety: Caffeine doesn't alter the antidepressant effect of Elavil (amitriptyline), but it can cause or worsen anxiety. So in that sense it could counteract the effect of the medication. Low to moderate amounts of caffeine shouldn't be a problem unless you're fairly sensitive to it, but on general principles i advise anxious patients to minimize caffeine. ...Read moreSee 3 more doctor answers
Hello I would like to get back on my anxiety medication(Xanax 2mg) for my last minute trip which I have to fly. I don't fly. I've been in constant panic ( 3 panic attacks today so far) and its constant worry . I can't sleep , I can't focus I'm worrie?
See M.D. for meds: If short acting benzodiazepines( such as Xanax have help relieve your anxiety during plane flights there is usually no reason why it can't be used again. Speak with you GP or internist or a psychiatrist. You have to be careful about overusing them and being sedated to drive or using them regularly and becoming dependent on them . There may be other techniques that can help you with this problem. ...Read moreSee 3 more doctor answers
Can caffeine interact with diazepam? Prescribed 5mg diazepam prn for anxiety. Feeling nauseous after 2cups of coffee.Have caffeine sensitivity. Thanks
Diazepam is a: sedative and caffeine is a stimulant. If any thing, they might cancel each other out. However, equal parts uppers and downers don't necessary make you feel good. If you get nauseous after 2 cups of coffee, why not stop at one? or 1 1/2? Or half decaf, half regular? Or tea (which has a lower concentration of caffeine.)? Hope this helps. Dr. Anne ...Read more
If one stimulant for ADHD causes me more anxiety will all stimulant medication cause me anxiety? Does the anxiety go away?
Not necessarily, tho: Lots of caffeine + a methylphenidate or an amphetamine is probably not a good idea. Either stimulant can increase anxiety in a person with adhd & comorbid anxiety disorder(s) or decrease anxiety from a situational reaction to inability to please teachers, parents, bosses, meet deadlines, sustain relationships, etc. Because of having untreated adhd. The fda-approved adjunct Intuniv may help. ...Read moreSee 1 more doctor answer
Are there particular stimulant medications that tend to be better tolerated for those individuals who have ADHD and anxiety?
- Talk to a doctor live online for free
- Causes of decerebrate posture
- Magnesium gluconate
- Vitamins and what they do
- Ask a doctor a question free online
- Decorating small apartment
- Redness of the skin
- When can you take pregnancy test
- Feeling of something in your throat
- Talk to a psychologist online for free